# SDR DL757030571

- Difficulty date: June 22, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 54,118 hours, 27,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: L1 Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT RED LED DOES NOT BLINK AT L1 MED.  REPLACED BATTERY, OPS NORMAL.  REINSTALLED STRAP.
